Almost global existence to nonlinear wave equations in three space dimensions

F. John, S. Klainerman

Research output: Contribution to journalArticle

135 Scopus citations
Original languageEnglish (US)
Pages (from-to)443-455
Number of pages13
JournalCommunications on Pure and Applied Mathematics
Volume37
Issue number4
DOIs
StatePublished - Jul 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Almost global existence to nonlinear wave equations in three space dimensions'. Together they form a unique fingerprint.

  • Cite this